Pluripotential theory and convex bodies

Warning The system is temporarily closed to updates for reporting purpose.

Bayraktar, Turgay and Bloom, Thomas and Levenberg, Norman (2018) Pluripotential theory and convex bodies. Sbornik Mathematics, 209 (3). pp. 352-384. ISSN 1064-5616 (Print) 1468-4802 (Online)

Full text not available from this repository. (Request a copy)

Abstract

A seminal paper of Berman and Boucksom exploited ideas from complex geometry to analyze asymptotics of spaces of holomorphic sections of tensor powers of certain line bundles $L$ over compact, complex manifolds as the power grows. This yielded results on weighted polynomial spaces in weighted pluripotential theory in C^d. Here, motivated from a recent paper of the first author on random sparse polynomials, we work in the setting of weighted pluripotential theory arising from polynomials associated to a convex body in $R^d_+$. These classes of polynomials need not occur as sections of tensor powers of a line bundle $L$ over a compact, complex manifold. We follow the approach of Berman and Boucksom to recover analogous results.
Item Type: Article
Uncontrolled Keywords: convex body; P-extremal function
Subjects: Q Science > QA Mathematics > QA299.6-433 Analysis
Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Turgay Bayraktar
Date Deposited: 26 Jun 2018 10:56
Last Modified: 22 May 2019 14:00
URI: https://research.sabanciuniv.edu/id/eprint/34278

Actions (login required)

View Item
View Item